# SDR HALA2010072800343

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 71,247 hours, 31,377 cycles
- Engine: Ge CF680A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB AFTER L ENGINE STARTED EICAS MESSAGE LT EEC ILLUMINATED AND LT ENG ELEC ENGINE DISCRETE ILLUMINATED.  T/S IAW WDM 73-21-13 PAGE 1.1 FOUND PIN 27 OF D4234P BENT.  REPLACED SAME.  IAW MFG STANDARD WIRING MANUAL 20-61-11. PERFORMED CHECKS FROM EEC TO TLA NO SHORTS TO GND/OPENS.  WILL PERFORM FUNCTIONAL CHECK FOR CHECKOUT REF LOG PAGE 393603, ITEM 48 IDLE RUN CHECK GOOD AT GATE.  FUNCTIONAL FLIGHT CHECK SATISFACTORY BY FLIGHT CREW.  NOTED BY MX.
